# SDR JGVR20200811002

- Difficulty date: August 11, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N342QS
- Make and model: Cessna 680A
- Aircraft serial: 6800214
- Aircraft time: 11,397 hours, 7,343 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 405
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE CHAFED FRAME JUST FWD OF E EXIT AT APPROXIMATELY F.S. 405.40 AND REPAIR SIX CHAFE MARKS ABOVE E-EXIT ON RH INTERNAL FUSELAGE STRUCTURE BETWEEN APPROX FS 404.26 AND 426.26 AND BETWEEN STRINGERS S-4R AND S-5R. REPLACED CHAFED FRAME JUST FORWARD OF E-EXIT AT APPROXIMATELY F.S 405.40 AND REPAIRED SIX CHAFE MARKS ABOVE E-EXIT ON RH INTERNAL FUSELAGE STRUCTURE BETWEEN APPROX FS 404.26 AND 426.26 AND BETWEEN STRINGERS S-4R AND S-5R PER AEROSPACE QUALITY RESEARCH AND DEVELOPMENT ERO-966628 REV.IR DATED JULY 20, 2020 AND SUPPORTED BY FAA FORM 8110-3 DATED 07/20/2020.
